# SDR 2007UALA00364

- Difficulty date: February 8, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 57,274 hours, 16,606 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Reads Low
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

THE 1L SLIDE PACK NEEDLE READS LOW.  ALLOWED INFLATION CYLINDER TEMP TO STABILIZE.  PRESSURE GAUGE NEEDLE IS WITHIN LIMITS.  REPLACED MED 1L SLIDE.  ALL SAFETY PINS WERE REMOVED AND STOWED.
